| Model Number |
CR PLUS |
| Medical Device Problem Codes |
Power Problem (3010); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that on button on their device is not working.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
The customer will receive replacement device.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device at the product analyses center (pac) and the cause of the reported issue was determined to be due to the faulty chargepak and switch flex connector.The customer's device was archived by stryker.The customer has been provided with replacement device.